MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 10/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review: the sample was not returned from the user facility; therefore, device evaluations are unable to be performed.Lot history review revealed there are eight (8) total complaints for corporate lot number luar0094.All eight (8) of the complaints are related to an allegation of reocclusion.The dhr review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the actual sample was not returned for evaluation.It is known that the patient's proximal 1/3 of sfa (target lesion) was reportedly 50-99% reoccluded.Intervention was performed with successful result.However, the lack of further information or the returned sample prevents both confirmation of the reported event and identification of a root cause(s).Label review: based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.
 
Event or Problem Description
It was reported through a clinical registry that during (b)(6) procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the right superficial femoral artery (sfa).Approximately 27 months post index procedure, the proximal 1/3 of sfa (target lesion) was reportedly 50-99% reoccluded.Re-intervention was performed with successful result.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
MDR Report Key8966271
Report Number3006513822-2019-00115
Device Sequence Number2088080
Product Code ONU
UDI-Device Identifier00801741088766
UDI-Public(01)00801741088766
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date04/01/2018
Device Model Number9004
Device Catalogue NumberLX351306150
Device Lot NumberLUAR0094
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2019
Initial Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight114